| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
04/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned by the facility for further evaluation.Lot history review revealed this is the only complaint related to an allegation of reocclusion for corporate lot number gfbw0341.The dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the facility for further evaluation.It is known that the patient¿s target lesion in the right femoral artery was allegedly reoccluded.The health care professional (hcp) performed a revascularization was and deemed it was successful.The investigator assessed this event was possibly related to the study device or the procedure.The root cause could not be determined based upon the available information received from the post market clinical registry.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right femoral artery.Approximately 7 months after the index procedure, the patient¿s right femoral artery was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device or the procedure.